# SDR SWAA2021062917192

- Difficulty date: September 20, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANS ANGLE HAS CORROSION STA 500 E TO 500 F / REMOVED CORR. L/H TRANSITION ANGLE PER SRM 51-10-02 MATERIAL FOUND OUT OF LIMITS PER SRM 53-00-53-1A-0 REPLACED SECTION TRANSITION ANGLE FROM STA 500D + 9 TO STA 500I PER SERM 51-10-02 ; 53-00-53-2R-5 TRANS ANGLE P/N 143A7501-188 (S/N A1200806)
